# SDR COEA2009061901711

- Difficulty date: June 4, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N711FX
- Make and model: Cessna 208B
- Aircraft serial: C208B0433
- Aircraft time: 7,184 hours, 8,268 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 263401783
- Condition: Damaged
- Location: Zone 300
- Part time: 7,184 hours, 8,268 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX NOTED PLAY BETWEEN THE LT AND RT ELEVATORS.  FOUND LT ELEVATOR TORQUE TUBE RIVETS LOOSE.  RIVETS REMOVED AND FLANGE AND TORQUE TUBE HOLES FOUND ELONGATED.  TORQUE TUBE ASSY REPLACED WITH NEW UNIT.
